zbMATH — the first resource for mathematics

Uniqueness and weighted sharing of meromorphic functions. (English) Zbl 1233.30020
From the author’s abstract: “We study the uniqueness of meromorphic functions using nonlinear differential polynomials and the weighted value sharing method. Though the main concern of the paper is to improve a recent result of L. Liu [Comput. Math. Appl. 56, No. 12, 3236–3245 (2008; Zbl 1165.30360)], as a consequence of the main result we also improve and generalize some former results of T. Zhang and W. Lu [Comput. Math. Appl. 55, No. 12, 2981–2992 (2008; Zbl 1142.30330)], A. Banerjee [Int. J. Pure Appl. Math. 48, No. 1, 41–56 (2008; Zbl 1158.30321)] and a recent result of the author [“Uniqueness of meromorphic functions when two differential polynomials share one value IM”, Mat. Vesn. 62, No. 2, 169–182 (2010)].”
Reviewer’s remark: For more information the reader might also wish to have a look at very recent results by the author in [Appl. Math. E-Notes 11, 23–32 (2011; Zbl 1220.30043); Kyungpook Math. J. 51, No. 2, 145–164 (2011; Zbl 1236.30032)], carrying almost the same title as the publication under review.

30D35 Value distribution of meromorphic functions of one complex variable, Nevanlinna theory
Full Text: DOI